# SDR USAA2014081900004

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N566UW
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 5,518 hours, 2,274 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: D5237134000000
- Condition: Broken
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST DOOR ASSIST HANDLE BROKEN AT THE R4 SERVICE DOOR.  REPLACED WITH DOOR ASSIST HANDLE FROM EXIT DOOR.
